# SDR SWAA2021122248731

- Difficulty date: November 30, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 35218
- Aircraft time: 41,339 hours, 29,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Mismarked
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ILLEGIBLE SIDEWALL PANEL 232YHW EMERGENCY EXIT LENS MARKING AT PASSENGER CABIN (1 EA) ; 2021-544987 / [01] REPLACED SIDEWALL PANEL 232YHW EMERGENCY EXIT LENS MARKING AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-01-960-801 TEST IS GOOD; [02] REPLACED SIDEWALL PANEL 232YHW EMERGENCY EXIT LENS MARKING AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-01-960-801 TEST IS GOOD
